# SDR AALA202408222563

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 67,079 hours, 28,365 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD FLIGHT ATTENDANT OUTBOARD FLASHLIGHT WILL NOT TEST. REMOVED AND REPLACED WITH NEW FLASHLIGHT. PER AMM 25-64-00.
